# SDR AALA20070165

- Difficulty date: January 22, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 4990 · APU Oil System
- Part: Reservoir
- Part number: 5940405503
- Condition: Empty
- Location: Apu Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BUR - SMOKE IN CABIN AFTER LANDING AND THE APU AIR SWITCH WAS SELECTED ON.  UPON REACHING THE GATE, THE APU WAS TURNED OFF AND SMOKE DISSIPATED RAPIDLY AFTER DOORS OPEN.  REPLACED COALESCER BAGS FOR LEFT AND RIGHT AND PACKS.  FOUND APU OIL RESERVOIR EMPTY AND LOWER FUSELAGE WET WITH OIL.  CLEANED FUSELAGE AND SERVICED APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.
